On a Generalization of Fenchel's Theorem
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 103-109
Y. D. Chai, Moonjeong Kim
Sungkyunkwan University, Sungkyunkwan University
Abstract : In this paper, we present the proof of generalized Fenchel's theorem by estimating the Gauss-Kronecker curvature of the tube of a nondegenerate closed curve in $R^n$.
Keywords : tube, nondegenerate curve, total curvature, Gauss-Kronecker curvature
MSC numbers : 53C20, 52A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd